# SDR DALA2023011100211

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 72,966 hours, 27,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 [AD / AA] DO A GENERAL VISUAL INSPECTION OF THE COUNTERSINK INTO THE AFFECTED HOLES SURFACE CONDITION (CORROSION DAMAGE IN COUNTERSINK: HOLE #15, BTW 7-10 CLOCK POS ; HOLE #17, BTW 10-12 CLOCK POS). CORRECTIVE ACTION: SUMMARY OF NRC 00086: COUNTERSINK IN HOLE #15 AND #17 WERE REWORKED PER B757-200 SRM AND MAINTAIN FLUSHNESS PER B757-200 SRM. (2575335)
